# SDR ASAA11410158

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654795636
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UP SILL INSTLN SILL WEB AT STA 846.5 STR 18R WAS FOUND CRACKED.  REPAIRED WED AT BS 846.5 STR 18R PER B737 400 SRM 51 70 13 51 40 03 53 60 15 AND BAC DWG 65 47956.
